# SDR ASAA0380688

- Difficulty date: October 20, 2003
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936021505
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND FUSELAGE SKIN DENTED AT FS 1263.  INSTALLED REPAIR DOUBLER PER SRM 53-04.  (M)
